Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Body pain, painful lumps in muscles around neck, knee, no relief with ultram. Cause?

hi, my wife started with pain in different spots in her body last week and has lumps in her musles, around her neck , and in back of her knees and other places. The lumps are painful. At the present time she is taking ultram for the pain. Her meds include: Toprol xl 12.5 mg, synthroid 50 mcg, Xanax .25 (at the present time she is tapering down to get off of Xanax) and asperin (81 mg). She is sensitive to many differ medicines. The ultram doesn t stop all the pain. What do you think could be her problem? thank you. rc
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi rc,
Welcome to healthcare Magic!
Thee symptoms your wife iis sufferin is indicative of somee serious systemic inflammation.
she can be having a viral or bacterial infection or some times such symptoms mayy bee part of an autoimmune pathology like rheumatoid arthritis.
Sometimes vasculitis also present like this.
For a fine tuning of diagnosis she needs to be evaluated by a local physician and should get investigated.
delaying may affect the outcome.
I hope the advise would be informative and useful for you.
Take Care!
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor